# SDR SWAA2021050360506

- Difficulty date: March 31, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 887 Lbl7-13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR STRAP AT BS887 HAS AREAS OF CORROSION LBL7 TO LBL13 WL156 / EVALUATED CORROSION ON ACB FLOOR STRAP; BS887; FOUND TO BE; OUT OF LIMITS; DUE TO NO LIMITS IN SRM. REMOVED DAMAGED FLOOR STRAP; LOCATED; DRILLED; AND INSTALLED NEW FLOOR STRAP; ALL IAW; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG 146A7500.
